О точках ветвления трехмерных отображений с неограниченной характеристикой квазиконформности.

Севостьянов, Е. А. (2011) О точках ветвления трехмерных отображений с неограниченной характеристикой квазиконформности. Український математичний журнал, 63 (1). pp. 69-79. ISSN 1027-3190

[img]
Preview
Text
Download (334kB) | Preview

Abstract

В данной работе речь идет об отображении с конечным искажением длины.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Oct 2014 08:35
Last Modified: 15 Aug 2015 08:41
URI: http://eprints.zu.edu.ua/id/eprint/13003

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics